# SDR SIMA201021101

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 16,376 hours, 14,665 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 380102C
- Part serial: 220
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4149 CREW REPORTED BURNING SMELL IN COCKPIT ON CLIMB.  RETURNED TO ORD.  NO SMOKE WAS DETECTED.  THE AIRCRACFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAINS WINDSHIELD TEMPERATURE CONTROLLER IAW EMB 145 AMM 30-42-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
